# SDR ASOA201000996

- Difficulty date: July 9, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 16,356 hours, 11,398 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Out Of Adjust
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT SWITCH BROKEN, FLASHLIGHT WILL NOT STAY ON.   ADJUSTED CAPT FLASHLIGHT SWITCH AS REQUIRED IAW AMM 25-61-00. OPS CHECK GOOD ACFT OK FOR SERVICE. (CLOSED)
